MathSciNet Relay Station
MathSciNet bibliographic data
MR770528 44A05 (26A12 40E05)
Geluk, J. L. Abelian and Tauberian theorems for $0$-regularly varying functions. Proc. Amer. Math. Soc. 93 (1985), no. 2, 235–241.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement